# SDR ASAA0580525

- Difficulty date: September 26, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 59545811
- Condition: Gouged
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, LEFT INBOARD SPOILER PANEL GOUGED ON UPPER SURFACE AT TRAILING EDGE.  REPLACED DAMAGED PLIES.  (M)
